# SDR DALA2017032402363

- Difficulty date: March 23, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,885 hours, 37,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, STA 1500, RBL 12, FLOOR SUPPORT CLIP, HAS A GOUGE, TOP AFT EDGE. REMOVED & REPLACED FLOOR SUPPORT RAIL CLIP, IAW DWG146N1019 REC D & SRM 51-40-02. SUPPORT CLIP DAMAGED BEYOND  LIMITS 100% LOSS, .050 ORIG, .000 REMAINING, .005 ALLOWABLE DAMAGE LOSS, INA SRM 53-00-53 ALLOWABLE DAMAGE.
